Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Derek1987

Members
  • Content Count

    299
  • Joined

  • Last visited

Posts posted by Derek1987


  1. If anybody knows. Since the near fainting/spinning outta control/no balance episode, I take quick showers. Ever since I took one today, I've been suffering for hours and hours. No let up. I believe it's adrenaline. Sweaty palms, extreme anxiety. This isn't the only time it's done it to me. Today has been torture. The only thing I can think of to do is lower the temp of the water. I just wonder why it would go on and on and on. I can't sleep because of it. 


  2. 7 hours ago, Pistol said:

    Oh boy @Derek1987 - that is not OK!!! No wonder you are in bed all day!!!! What does your doc say about these readings? My sister and I both have high BP like that but we are much better since on Carvelidol and diltiazem. I know you are taking Carvelidol as well but if your BP is that high you should try another med in addition to the BB. Just increasing the Dosage was not enough in my case but adding the calcium channel blocker was key. Before this combo my sister was on 3 BP meds and none of them helped.   

    The crazy thing is sometimes my BP is too low. At least according to the internet. Like 104/68 area. I think it's the increase in carvedilol. But then again sometimes it's still mostly high. Still talking about lying down readings. I do have Lisinopril as well. I was taking half a pill when I was on the lower dose of carvedilol.now i When my BP was creeping low, and I stood up my BP would be in the standard good range but my heart rate still increases to 130s/40s if I stand longer than 5-10 mins. As if I'm not taking carvedilol at all. I messaged my specialist on the portal. She really didn't comment on it but she wants me to see a specialist who deals with the adrenal glands I think. An endocrinologist. My body just doesn't want to work right.


  3. 20 hours ago, Pistol said:

    @Derek1987 - many people with hyperPOTS have diastolic hypertension, meaning the lower number is high ( above 80 ). In my case both numbers go up when I am active - for example 156/100. If the BP is 150/80 it is still hypertension but the increase in the LOWER number is more serious. It means the heart is working really hard without relaxing in between beats ( just as @jklass44 explained ).  This has a greater risk of heart attack and stroke. 

    The lower number is always in a good range when I'm laying down. My upper number can still be high. But when I stand up, both numbers go up. If I'm up for a few minutes, my bottom number will raise over 100. 100-110 usually and then I lay back down. 


  4. 6 minutes ago, Pistol said:

    HyperPOTS runs in my family and we all have high BP upon standing or with activity. Other symptoms that I have found typical for hyperadrenergic POTS ( in addition to the typical POTS related symptoms )  are: headaches, chest pains when BP is up, cold hands and feet,  tremors, feeling like having a fever, old sweats, … there is more but I can't list them all. I have found some relief from a combination of BB and calcium channel blockers ( fine-tuned over 2 years - no quick fix ) and IV fluids. 

     

    I understand all of that. My blood pressure always shoots up when I stand up. But my question really is why is my lower number normal and my upper number so high in comparison. That was a reading laying down. Now if I stand up my lower number will rise to the high blood pressure range as well. I was just curious why my upper number is bad but my lower number is good while lying down. It's always the case when laying down. 


  5. On 5/19/2019 at 8:17 AM, katcanny said:

    Myself and my partner love Ip Man the whole trilogy is amazing and ronin 47 was great for a western movie too! We have watched all the Bruce Lee films and crouching tiger hidden dragon and can I say I’m partial to Kung fu Panda 

    IP Man 4 is on the way. Teaser trailer. Yes it is real.

     


  6. On 5/16/2019 at 11:43 PM, blizzard2014 said:

    I have trouble getting all of my pills down every day. I tried Marijuana again for pain, just smoked a piece of it about the size of a pea. I was burping to the point of vomiting/gagging for a few hours, almost like my throat was going to close up and I was going to choke to death from hiccups. I think my throat is messed up from this condition too. I almost dialed 911 but somehow survived. If I skip my 40 mgs of Pepcid for even 3 hours, I start burping up food and stomach acid. I did it one day and then realized I had not had my nightly meds. It's like everything in the upper digestive area is going wild. Sometimes I choke on a drink of water and also on my own saliva. One night a few years back I had a pill go down the wrong way and I was hacking violently for several minutes and then a bloody pill came forcefully flying out of my lung. Other times it feels like someone is wringing my esophagus and it spasms and my neck too, but this could be left over from my 3'd bout with facial paralysis. I hope you're feeling better. 

    Sorry to hear about all the struggles. I'm still having problems toi. I have to drink water and swallow food at the same time so I don't choke. Sigh.


  7. These are by far my favorite movies to watch. I'm not too big into super hero movies. I prefer real talent. 

    Top 2 martial art movies of all time for me. 

    1. Legend of drunken master(1994) - Jackie Chan

    2. IP Man(2008) - Donnie Yen. I love the whole franchise but the first one is a masterpiece.

     

     


  8. 8 hours ago, outofadream said:

    Thank you @Pistol for the advice on the holter, I hope it tells them something about all this. Yeah, they told me that the tilt table showed vasovagal syncope as well as POTS too. I hear you on the usual suggestions never helping much...in the past I think I got some benefit from the beta blocker and compression, but during this relapse, nothing so far seems to be making much of a difference. The very wishes to you too, I definitely hope you get more relief from all of this!

    What is your blood pressure when you are feeling normal and what is it when you are feeling faint? I take midodrine to boost my BP. This weekend my BP was really low for my standards. 104/68. Usually it's running high. Might be because I just increased my carvedilol dosage. Not sure. But I freaked out a bit and took midodrine to bring it up. My BP is all over the place so I have to keep an eye on it. Such a pain.


  9. On 5/8/2019 at 5:17 AM, Pistol said:

    I would discuss this with your doctor. IMO any drug that can potentially cause dependence will do so if taken regularly but I think if you continue taking it infrequently you should be OK. I take Ativan at times and only use it if I absolutely have to for this reason. Also - since you have an increase in your anxiety symptoms there might be other meds you can take daily and keep the clonazepam for emergencies. Your doctor will know more about that. 

    I'm surprised you don't take any benzos regularly. I take 4mg of Xanax per day. I try and survive on 3. It definitely helps but definitely doesn't fix everything either. 

    When I collapsed at work back in September, once they gave me Ativan into my veins, it stopped my body from trying to faint. I actually fell asleep for 10 minutes. My body was constantly trying to faint for like 45 mins until the Ativan kicked in. I was basically trying to fight from fainting which was probably making my body want to faint lol idk. 


  10. 49 minutes ago, bombsh3ll said:

    I am in the UK and still fighting for release of my occupational pension, but I think having EDS diagnosed helped me get government disability. 

    You have mentioned your father having similar problems, & EDS is hereditary. Any current or previous flexibility, skin, joint, digestive or surgical problems?

    If you think that could be you, look up the Beighton score & maybe see a geneticist. 

    B xxx

    I'm not sure about those issues you mentioned. My dad and I don't talk on a regular basis. But I did talk to him recently about my health. I know he takes bystolic to slow his heart rate down. He takes a medicine for tremors and I know he has heart palpitations. His hands have shaken his whole life and so have mine. He said he just started getting heart palpitations but I got them in my very early 20s. Those are symptoms we share but I have more symptoms and more severe. My dad is able to work and function. One of my doctors told me usually when a disease passes down, it gets worse. My autonomic specialist doesn't think it's hereditary but who really knows.

×
×
  • Create New...